# SDR REXA2019040816353

- Difficulty date: March 16, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPB OBLIQUE ANGLE AT STGR 15L CRACKED.   REMOVED AND REPLACED ANGLE AT STRINGER 15L REAR PRESSURE BULKHEAD IAW CRJ 200 SRM 51-42-06 AAR SM 84
